# SDR DALA2016052404284

- Difficulty date: May 23, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 48,320 hours, 27,572 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS AT JACKSCREW WEB JUST BELOW GIMBAL NUT.  COMPLY WITH PRI/ERA 547114-14.
